# SDR UPS97823180

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 37558412
- Condition: Cracked
- Location: Bs 1229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, F/S 1229 BETWEEN STR 33R TO 34R SHEAR TIE FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW SRM 53-2-0.
